Lancaster EPrints

Bifurcation analysis of zero dispersion-nonlinear resonance.

Mannella, R. and Soskin, S. M. and McClintock, Peter V. E. (1998) Bifurcation analysis of zero dispersion-nonlinear resonance. International Journal of Bifurcation and Chaos, 8 (4). pp. 701-712. ISSN 0218-1274

Full text not available from this repository.

Abstract

The problem of zero-dispersion nonlinear resonance - a phenomenon that can occur in a periodically-driven nonlinear oscillator whose eigenfrequency as a function of energy possesses an extremum - has been formulated in general for both the dissipative and nondissipative situations. A complete bifurcation analysis and classification of period-l orbits is presented. The significance of bifurcations for the onset of chaos in the system, and for fluctuations in the presence of external noise, is discussed.

Item Type: Article
Journal or Publication Title: International Journal of Bifurcation and Chaos
Subjects: Q Science > QC Physics
Departments: Faculty of Science and Technology > Physics
Faculty of Science and Technology > Lancaster Environment Centre
ID Code: 32018
Deposited By: Professor P. V. E. McClintock
Deposited On: 08 Mar 2010 15:14
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 17:04
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/32018

Actions (login required)

View Item